Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Request Permissions   Purchase Content 
 

 

Ultrasolvable embedding problems for number fields


Author: A. V. Yakovlev
Translated by: the author
Original publication: Algebra i Analiz, tom 27 (2015), nomer 6.
Journal: St. Petersburg Math. J. 27 (2016), 1049-1051
MSC (2010): Primary 11S20; Secondary 11R32
DOI: https://doi.org/10.1090/spmj/1435
Published electronically: September 30, 2016
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that the existence of an ultrasolvable embedding problem $ (K/k,\varphi )$ for finite extensions of the field of $ p$-adic numbers implies the existence of an ultrasolvable embedding problem $ (K/k,\varphi )$ for finite extensions of the field of rational numbers.


References [Enhancements On Off] (What's this?)

  • 1. S. P. Demuškin, The group of a maximal 𝑝-extension of a local field, Izv. Akad. Nauk SSSR Ser. Mat. 25 (1961), 329–346 (Russian). MR 0123565
  • 2. -, On $ 2$-extensions of a local field, Sibirsk. Mat. Zh. 4 (1963), no. 4, 991-955. (Russian)
  • 3. D. D. Kiselev and B. B. Lur′e, Ultrasolvability and singularity in an embedding problem, Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 414 (2013), no. Voprosy Teorii Predstavleniĭ Algebr i Grupp. 25, 113–126 (Russian, with English summary); English transl., J. Math. Sci. (N.Y.) 199 (2014), no. 3, 306–312. MR 3470598

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 11S20, 11R32

Retrieve articles in all journals with MSC (2010): 11S20, 11R32


Additional Information

A. V. Yakovlev
Affiliation: Department of Mathematics and Mechanics, St. Petersburg State University, Universitetskaya ul. 28, Stary Petergof, St. Petersburg 198504, Russia
Email: yakovlev.anatoly@gmail.com

DOI: https://doi.org/10.1090/spmj/1435
Keywords: Galois group, embedding problem
Received by editor(s): October 1, 2015
Published electronically: September 30, 2016
Dedicated: Dedicated to Sergeĭ Vladimirovich Vostokov on the occasion of his anniversary
Article copyright: © Copyright 2016 American Mathematical Society